MathSciNet Relay Station
MathSciNet bibliographic data
MR2791222 93C23 (93B36)
Li, Qing-Kui; Zhao, Jun; Liu, Xiang-Jie; Dimirovski, Georgi M. Observer-based tracking control for switched linear systems with time-varying delay. Internat. J. Robust Nonlinear Control 21 (2011), no. 3, 309–327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement